# SDR RU3A20150515015

- Difficulty date: July 15, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N90
- Make and model: Cndair CL6002B16
- Aircraft serial: 5817
- Aircraft time: 1,160 hours, 536 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WITH GEAR HANDLE UP, MFD INDICATED RED GEAR DISAGREE, GEAR INDICATIONS WERE NOSE UP, MAINS DOWN.  ASSOCIATED AMBER MESSAGES WERE ANTI-SKID & PARKING BRAKE SHUTOFF VALVE.  REPLACED MLG SELECTOR VALVE.
